Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Periods

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Basically I had my period around a month ago. Lasted a couple of days. A week went, and I got a new one which lasted around 4 days. A week and a half has passed, and I've just started a new one as well.

I am usually not irregular. And if I am, it is not more than a couple of days.

Any clues of why this is happening? It's freaking me out.

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You on the pill or anything?
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Nopes, not on the pill :no:
    This is frustrating me. It really makes no sense.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You should mention it to your doctor, probably nothing & wil settle down but worth mentioning. I have no idea why if you aren't on the pill.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by BritJames
    Any kind of stress, stuff on your mind, dieting, exercising which you've changed recently?

    *throws in his suggestions*

    Maybe you're just getting the flu or something and every other time has been inbetween the periods?

    *gets out of this obvious womans thread*
    Lol.

    Actually it has been stressfull lately, and I have started a semi-regular excersize plan, I have changed doses of medication.
    But still, 3 periods within such a short time shouldn't happen. At the max you'd expect it to be double as long or just not to appear (which would make me happy).

    And at the moment as stupid as it sounds I don't want to go to the doctor, as I have been there too much already.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    This

    Could possibly answer your questions.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    The site is cool enough, but to no help for me :(
    Thanks Tweets and BlowJ :p
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Jacqueline the Ripper
    The site is cool enough, but to no help for me :(
    Thanks Tweets and BlowJ :p

    I know you arent in the uk but i figured it might tell you whats up?! Worth a try :).
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Oh, I did try. It just didn't come up with anything useful :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Jacqueline the Ripper
    Oh, I did try. It just didn't come up with anything useful :)

    Well James is right, stress can mess you up, as well as changing your eating habits eg more or less than normal.
    No chance of being preggie then?
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Tweety
    Well James is right, stress can mess you up, as well as changing your eating habits eg more or less than normal.
    No chance of being preggie then?

    Nopes! Not at all.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Don't worry about having to go back to the docs again. I know how you feel, cos sometimes I feel like I'm never out of the place, and it makes me hesitant to go when I have a new problem. But at the end of the day that's what they're there for, and some people simply have more problems than others! Tates xxx
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    The others are right - it could be many different factors affecting your cycle, such a stress, change of diet/exercise plav etc. It will probably sort itself out with time, but a trip to the GP will put your mind at rest.
    The NHS helpline should also give you some advice:
    NHS Direct
    Advice and information on all health-related issues.
    Telephone: 0845 46 47
    Website: www.nhsdirect.nhs.uk
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I've been exactly the same recently. Don't think it's anything to worry about, tbh, because most people are a bit irregular from time to time. If you think you might be getting anaemic as a result (e.g. if you have no energy), perhaps it's worth speaking to your GP.

    If you just want to sort it out and be regular again, the pill's good for that.

    Take care,
    Picc.
    xxx
Sign In or Register to comment.